# SDR 97ZZZX2520

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 2560 · Emergency Equipment
- Part: Mount Bracket
- Condition: Corroded
- Location: L2 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L-2 DOOR SLIDE MOUNT BRACKET.  REPAIRED IAW BAC 727 SRM 51-20-1.
